# SDR AALA202306211129

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 86,093 hours, 11,222 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4L-F DOOR WON'T UNLOCK FROM THE INSIDE. DOOR CANNOT BE OPENED FROM THE INSIDE. FOUND DOOR LATCH HANDLE LOOSE. TIGHTENED AND DOOR OPERATES NORMAL PER AMM 52-50-00.
